×

zbMATH — the first resource for mathematics

Duality for equilibrium problems under generalized monotonicity. (English) Zbl 1016.90066
Authors’ abstract: Duality is studied for an abstract equilibrium problem which includes, among others, optimization problems and variational inequality problems. Following different schemes, various duals are proposed and primal-dual relationships are established under certain generalized convexity and generalized monotonicity assumption. In a primal-dual setting, existence results for a solution are derived for different generalized monotone equilibrium problems within each duality scheme.

MSC:
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
90C40 Markov and semi-Markov decision processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zukhovitskii, S. I., Polyak, R. A., and Primak, M. E., Two Methods of Search for Equilibrium Points of n-Person Concave Games, Soviet Mathematical Doklady, Vol. 10, pp. 279–282, 1969. · Zbl 0191.49801
[2] Fan, K., A Minimax Inequality and Applications, Inequalities III, Edited by O. Shisha, Academic Press, New York, NY, pp. 103–113, 1972.
[3] Br Ézis, H., Nirenberg, L., and Stampacchia, G., A Remark on Ky Fan’s Minimax Principle, Bolletino della Unione Matematica Italiana, Vol. 6, pp. 293–300, 1972. · Zbl 0264.49013
[4] Baiocchi, C., and Capelo, A., Variational and Quasivariational Inequalities: Applications to Free Boundary Problems, John Wiley and Sons, New York, NY, 1984. · Zbl 0551.49007
[5] Aubin, J. P., L’Analyse Non Linéaire et Ses Motivations Économiques, Masson, Paris, France, 1984.
[6] Uryasyev, S. P., Adaptive Algorithms of Stochastic Optimization and Game Theory, Nauka, Moscow, Russia, 1990 (in Russian).
[7] Blum, E., and Oettli, W., From Optimization and Variational Inequalities to Equilibrium Problems, Mathematics Student, Vol. 63, pp. 123–145, 1994. · Zbl 0888.49007
[8] Antipin, A. S., On Convergence of Proximal Methods to Fixed Points of Extremal Mappings and Estimates of Their Rate of Convergence, Computational Mathematics and Mathematical Physics, Vol. 35, pp. 539–551, 1995. · Zbl 0852.65046
[9] Konnov, I. V., A General Approach to Finding Stationary Points and the Solution of Related Problems, Computational Mathematics and Mathematical Physics, Vol. 36, pp. 585–593, 1996. · Zbl 1161.90491
[10] Bianchi, M., and Schaible, S., Generalized Monotone Bifunctions and Equilibrium Problems, Journal of Optimization Theory and Applications, Vol. 90, pp. 31–43, 1996. · Zbl 0903.49006
[11] Schaible, S., Generalized Monotonicity: Concepts and Uses, Variational Inequalities and Network Equilibrium Problems, Edited by F. Giannessi and A. Maugeri, Plenum Publishing Corporation, New York, NY, pp. 289–299, 1995. · Zbl 0847.49013
[12] Hadjisavvas, N., and Schaible, S., Quasimonotonicity and Pseudomonotonicity in Variational Inequalities and Equilibrium Problems, Generalized Convexity, Generalized Monotonicity, Edited by J. P. Crouzeix, J. E. Martinez-Legaz, and M. Volle, Kluwer Academic Publishers, Dordrecht, Boston, London, pp. 257–275, 1998. · Zbl 0946.49005
[13] Belenkii, V. Z., and Volkonskii, V. A., Editors, Iterative Methods in Game Theory and Programming, Nauka, Moscow, Russia, 1974 (in Russian).
[14] Mosco, U., Implicit Variational Problems and Quasivariational Inequalities, Lecture Notes in Mathematics, Springer Verlag, Berlin, Germany, Vol. 543, pp. 83–156, 1976.
[15] Blum, E., and Oettli, W., Variational Principles for Equilibrium Problems, Parametric Optimization and Related Topics III, Edited by J. Guddat, H. T. Jongen, B. Kummer, and F. Nožička, Peter Lang, Frankfurt am Main, Germany, pp. 79–88, 1993. · Zbl 0839.90016
[16] Avriel, M., Diewert, W. E., Schaible, S., and Zang, I., Generalized Concavity, Plenum Publishing Corporation, New York, NY, 1988.
[17] Fu, J., Simultaneous Vector Variational Inequalities and Vector Implicit Complementarity Problems, Journal of Optimization Theory and Applications, Vol. 93, pp. 141–151, 1997. · Zbl 0901.90169
[18] Oettli, W., A Remark on Vector-Valued Equilibria and Generalized Monotonicity, Acta Mathematica Vietnamica, Vol. 22, pp. 213–221, 1997. · Zbl 0914.90235
[19] Hadjisavvas, N., and Schaible, S., From Scalar to Vector Equilibrium Problems in the Quasimonotone Case, Journal of Optimization Theory and Applications, Vol. 96, pp. 297–309, 1998. · Zbl 0903.90141
[20] Fan, K., A Generalization of Tychonoff ’s Fixed-Point Theorem, Mathematische Annalen, Vol. 142, pp. 305–310, 1961. · Zbl 0093.36701
[21] Oettli, W., and The’ra, M., On {\(\Psi\)} Monotonicity, Seminaire d’Analyse Convexe, Exposé 20, Montpellier, France, 1992.
[22] Bianchi, M., Hadjisavvas, N., and Schaible, S., Vector Equilibrium Problems with Generalized Monotone Bifunctions, Journal of Optimization Theory and Applications, Vol. 92, pp. 527–542, 1997. · Zbl 0878.49007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.